Alexandar Yanovski
Alexandar Yanovski
Professor of Mathematics, University of Cape Town
Verified email at uct.ac.za
Title
Cited by
Cited by
Year
Soliton equations and Hamiltonian systems
LA Dickey
World scientific, 2003
12552003
Integrable hamiltonian hierarchies: Spectral and geometric methods
V Gerdjikov, G Vilasi, AB Yanovski
Springer Science & Business Media, 2008
1682008
Completeness of the eigenfunctions for the Caudrey–Beals–Coifman system
VS Gerdjikov, AB Yanovski
Journal of Mathematical Physics 35 (7), 3687-3725, 1994
911994
Gauge covariant theory of the generating operator. I
VS Gerdjikov, AB Yanovski
Communications in mathematical physics 103 (4), 549-568, 1986
411986
Polynomial Lax pairs for the chiral O (3)-field equations and the Landau-Lifshitz equation
LA Bordag, AB Yanovski
Journal of Physics A: Mathematical and General 28 (14), 4007, 1995
391995
Gauge covariant formulation of the generating operator. 1. The Zakharov-Shabat system
VS Gerdjikov, AB Yanovski
Physics Letters A 103 (5), 232-236, 1984
391984
Gauge covariant formulation of the generating operator. 2. Systems on homogeneous spaces
VS Gerdjikov, AB Yanovski
Physics Letters A 110 (2), 53-58, 1985
331985
CBC systems with Mikhailov reductions by Coxeter automorphism: I. Spectral theory of the recursion operators
VS Gerdjikov, AB Yanovski
Studies in Applied Mathematics 134 (2), 145-180, 2015
222015
On Soliton Equations with and Reductions: Conservation Laws and Generating Operators
VS Gerdjikov, AB Yanovski
Journal of Geometry and Symmetry in Physics 31, 57-92, 2013
202013
On the recursion operators for the Gerdjikov, Mikhailov, and Valchev system
AB Yanovski
Journal of mathematical physics 52 (8), 082703, 2011
202011
Linear bundles of Lie algebras and their applications
AB Yanovski
Journal of Mathematical Physics 41 (11), 7869-7882, 2000
172000
Geometry of the Recursion Operators for Caudrey-Beals-Coifman System in the Presence of Mikhailov Type Reductions
AB Yanovski
Proceedings of the Thirteenth International Conference on Geometry …, 2012
162012
Pseudo-Hermitian reduction of a generalized Heisenberg ferromagnet equation. I. Auxiliary system and fundamental properties
AB Yanovski, TI Valchev
Journal of nonlinear mathematical physics 25 (2), 324-350, 2018
142018
Geometry of the recursion operators for the GMV system
AB Yanovski, G Vilasi
Journal of Nonlinear Mathematical Physics 19 (03), 1250023, 2012
132012
Bi-Hamiltonian formulation of the O (3) chiral fields equations hierarchy via a polynomial bundle
AB Yanovski
Journal of Physics A: Mathematical and General 31 (43), 8709, 1998
131998
Algorithmic construction of O (3) chiral field equation hierarchy and the Landau-Lifshitz equation hierarchy via polynomial bundle
LA Bordag, AB Yanovski
Journal of Physics A: Mathematical and General 29 (17), 5575, 1996
131996
Recursion Operators and Expansions Over Adjoint Solutions for the Caudrey-Beals-Coifman System with Reductions of Mikhailov Type
A Yanovski
Journal of Geometry and Symmetry in Physics 30, 105-120, 2013
122013
Geometric Interpretation of the Recursion Operators for the Generalized Zakharov-Shabat System in Pole Gauge on the Lie Algebra
AB Yanovski
Journal of Geometry and Symmetry in Physics 23, 97-111, 2011
122011
Geometric Theory of the Recursion Operators for the Generalized Zakharov-Shabat System in Pole Gauge on the Algebra sl (n, C)
AB Yanovski, G Vilasi
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 8, 087, 2012
102012
Generating operators for the generalized Zakharov-Shabat system and its gauge equivalent system in the sl (3, C) case
AB Yanovski
P00019754, 1993
101993
The system can't perform the operation now. Try again later.
Articles 1–20